Imperial College London

DrDavoudCheraghi

Faculty of Natural SciencesDepartment of Mathematics

Senior Lecturer in Pure Mathematics
 
 
 
//

Contact

 

d.cheraghi Website

 
 
//

Location

 

624Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

For up to date information please visit my professional web page.

Publications

Journals

Avila A, Cheraghi D, 2018, Statistical properties of quadratic polynomials with a neutral fixed point, Journal of the European Mathematical Society, Vol:20, ISSN:1435-9855, Pages:2005-2062

Cheraghi D, Chéritat A, 2015, A proof of the Marmi–Moussa–Yoccoz conjecture for rotation numbers of high type, Inventiones Mathematicae, Vol:202, ISSN:0020-9910, Pages:677-742

More Publications